Vol. 13, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 6, 1343–1592
Issue 5, 1077–1342
Issue 4, 821–1076
Issue 3, 569–820
Issue 2, 309–567
Issue 1, 1–308

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Crystalline comparison isomorphisms in $p$-adic Hodge theory:the absolutely unramified case

Fucheng Tan and Jilong Tong

Vol. 13 (2019), No. 7, 1509–1581
DOI: 10.2140/ant.2019.13.1509

We construct the crystalline comparison isomorphisms for proper smooth formal schemes over an absolutely unramified base. Such isomorphisms hold for étale cohomology with nontrivial coefficients, as well as in the relative setting, i.e., for proper smooth morphisms of smooth formal schemes. The proof is formulated in terms of the proétale topos introduced by Scholze, and uses his primitive comparison theorem for the structure sheaf on the proétale site. Moreover, we need to prove the Poincaré lemma for crystalline period sheaves, for which we adapt the idea of Andreatta and Iovita. Another ingredient for the proof is the geometric acyclicity of crystalline period sheaves, whose computation is due to Andreatta and Brinon.

$p$-adic Hodge theory, proétale topos, crystalline cohomology
Mathematical Subject Classification 2010
Primary: 14F30
Secondary: 11G25
Received: 12 March 2016
Revised: 2 May 2019
Accepted: 2 June 2019
Published: 21 September 2019
Fucheng Tan
Research Institute for Mathematical Sciences
Kyoto University
Jilong Tong
School of Mathematical Sciences
Capital Normal University